Can anyone describe the physical pain that comes from w/d to tramadol? Im experiencing arm/hand and leg/feet pain 8 days in still and im wondering if this is "normal" wd pain or if its my old viral friend coming back for another round.
I am on day 10 of completely stopping Tramadol and I still feel like I have a virus! My feet hurt and I ache all over and still have the restless legs which are 100 times worse at night! I also have a very strange nervous feeling in my tummy and buzzing feelings all over. I too was wondering if this is normal, in a way I hope so at least I know what I'm dealing with!
Hope this helps a little and well done on your day 8 :-)
Thanks and congrats to you too. Im nervous that the pain I thought was gone was realling just masked better than I realised by the tramadol. That said, 2 years on it was more than enough. Sleep has been fairly elusive for me too. Although last night I got about 4 hrs uninterrupted which was a godsend. Im hoping 14 days will be a turnaround like many have said. But one day at a time....
Oh yes one day at a time that's all we can do! 2 years, I only took Tramadol for 6 weeks then decided to wean myself off as I could not tell if I was in pain or not. Not thank goodness but my medication review date was not till November so I could have just kept getting repeat prescription after repeat. Nobody told me how to stop or even to stop and these last 10 days have been truly horrible!!! Any way that's my moan over I'm just grateful to be on day 10! I hope you feel better soon :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.